BibTeX record journals/nla/OzakiOO16

download as .bib file

@article{DBLP:journals/nla/OzakiOO16,
  author       = {Katsuhisa Ozaki and
                  Takeshi Ogita and
                  Shin'ichi Oishi},
  title        = {Error-free transformation of matrix multiplication with a posteriori
                  validation},
  journal      = {Numer. Linear Algebra Appl.},
  volume       = {23},
  number       = {5},
  pages        = {931--946},
  year         = {2016},
  url          = {https://doi.org/10.1002/nla.2061},
  doi          = {10.1002/NLA.2061},
  timestamp    = {Mon, 11 May 2020 22:57:47 +0200},
  biburl       = {https://dblp.org/rec/journals/nla/OzakiOO16.bib},
  bibsource    = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics